×

Found 5,942 Documents (Results 1–100)

100
MathJax

On the problem of periodicity of continued fraction expansions of \(\sqrt{f}\) for cubic polynomials \(f\) over algebraic number fields. (English. Russian original) Zbl 07528027

Sb. Math. 213, No. 3, 412-442 (2022); translation from Mat. Sb. 213, No. 3, 139-170 (2022).
MSC:  11J70 11R27 11R58
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the periodicity problem for the continued fraction expansion of elements of hyperelliptic fields with fundamental \(S\)-units of degree at most 11. (English. Russian original) Zbl 1482.11096

Dokl. Math. 104, No. 2, 258-263 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 45-51 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 07483553

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the far fields of internal gravity waves excited by a source of radial symmetry. (English. Russian original) Zbl 1478.76017

Fluid Dyn. 56, No. 5, 672-677 (2021); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 56, No. 5, 76-81 (2021).
MSC:  76B55 76B70 76M45
PDF BibTeX XML Cite
Full Text: DOI

Stationary regimes of electric convection of a low-conductivity fluid in the case of unipolar charge injection in a constant electric field. (English. Russian original) Zbl 1478.76077

Fluid Dyn. 56, No. 5, 601-611 (2021); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 56, No. 5, 3-13 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the particle method for electrons in an inhomogeneous scattering medium. (English. Russian original) Zbl 1478.78025

Comput. Math. Math. Phys. 61, No. 9, 1521-1531 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 9, 1545-1555 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On fundamental \(S\)-units and continued fractions constructed in hyperelliptic fields using two linear valuations. (English. Russian original) Zbl 1475.11133

Dokl. Math. 103, No. 3, 151-156 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 65-70 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of a periodic problem for nonlinear ordinary differential equation of the second order. (English. Russian original) Zbl 07411080

Russ. Math. 65, No. 8, 49-57 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 56-65 (2021).
MSC:  34B15 34C25 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software